# SDR ASOA201102442

- Difficulty date: December 23, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT ELECTRIC BAY FLOOR SKIN CRACKED AT WL 79.50 UNDER PRESSURE GAGES LT SIDE.   REPAIRED IAW GREO 670-53-11-809.
